Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Mucci - L. Nicolodi

On the Landau-de Gennes elastic energy of constrained biaxial nematics

created by mucci on 05 Feb 2016
modified on 11 Oct 2016

[BibTeX]

Published Paper

Inserted: 5 feb 2016
Last Updated: 11 oct 2016

Journal: SIAM J. Math. Anal.
Volume: 48
Number: 3
Pages: 1954-1987
Year: 2015
Doi: 10.1137/15M1041043

Abstract:

This paper continues our investigation on the properties of the Landau--de Gennes elastic free-energy for constrained biaxial nematic systems. The principal aim of the paper is to discuss the question of coercivity for the most common four-elastic-constant form of the Landau--de Gennes elastic free-energy and the corresponding energy minimization problem.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1